Alert archive / Missouri / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 79, NWS Springfield, MO

April 3, 2015Barton County, Jasper County, Newton County, Missouri

NWS Springfield, MO issued this severe thunderstorm warning at Apr 3, 2015, 2:28 AM CDT for Barton County, Jasper County, Newton County, Missouri. It was in force for 62 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 3, 2015, 2:28 AM CDT (07:28 UTC)
Expired
Apr 3, 2015, 3:30 AM CDT
In force
62 min
Issued by
NWS Springfield, MO
Area
Storm-based polygon
Hail
1.5 in
Wind
60.0 mph

Counties Barton County, MO, Jasper County, MO, Newton County, MO

The radar

The Springfield radar (KSGF), 84 km from the middle of the area, began a volume at 07:28 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 3, 2:55 AM CDTHAIL 1Joplin, MONUMEROUS QUARTER SIZE HAIL REPORTS IN JOPLIN

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 27 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 2, 7:02 PM CDTTornado WatchSPC8 hr
Apr 3, 1:52 AM CDTSevere Thunderstorm WatchSPC4 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 7.5 hours before the alert went out and 58 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2015-04-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1838 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2015-04-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 104 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1838 J/kg
Mixed-layer CIN
-4 J/kg
Mixed-layer LCL
1146 m above ground
0-6 km bulk shear
49 kt
0-1 km storm-relative helicity
104 m²/s²
0-3 km storm-relative helicity
149 m²/s²
Significant tornado parameter
0.8
Supercell composite
5.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

050 
WUUS53 KSGF 030728
SVRSGF
MOC011-097-145-030830-
/O.NEW.KSGF.SV.W.0079.150403T0728Z-150403T0830Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
228 AM CDT FRI APR 3 2015

THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  BARTON COUNTY IN SOUTHWEST MISSOURI...
  JASPER COUNTY IN SOUTHWEST MISSOURI...
  NEWTON COUNTY IN SOUTHWEST MISSOURI...

* UNTIL 330 AM CDT

* AT 225 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE     
  EXTENDING FROM WALNUT KANSAS TO CHETOPA KANSAS...AND MOVING EAST   
  AT 55 MPH.

  HAZARD...PING PONG BALL SIZE HAIL AND 60 MPH WIND GUSTS.

  SOURCE...RADAR INDICATED.

  IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
           DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT
           WIND DAMAGE TO ROOFS...SIDING AND TREES.

* LOCATIONS IMPACTED INCLUDE...
  AIRPORT DRIVE...ALBA...CARL JUNCTION...CARTERVILLE...CARTHAGE...
  DIAMOND...DUENWEG...DUQUESNE...GOLDEN CITY...GRANBY...IRON GATES...
  JASPER...JOPLIN...LAMAR...LEAWOOD...LIBERAL...MINDENMINES...
  NEOSHO...ORONOGO...PURCELL...SAGINAW...SARCOXIE...SHOAL CREEK
  DRIVE...SILVER CREEK...VERDELLA AND WEBB CITY.

THIS WARNING ALSO INCLUDES PRAIRIE STATE PARK. INTERSTATE 44 BETWEEN
MILE MARKERS 1 AND 32 WILL ALSO BE IMPACTED BY SEVERE THUNDERSTORMS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 300 AM CDT FRIDAY MORNING FOR
SOUTH CENTRAL MISSOURI.

LAT...LON 3687 9463 3702 9461 3765 9461 3764 9408
      3729 9408 3729 9405 3684 9406
TIME...MOT...LOC 0727Z 269DEG 42KT 3757 9495 3698 9498

HAIL...1.50IN
WIND...60MPH

$$

CRAMER
1 follow-up statement
026 
WWUS53 KSGF 030811
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
311 AM CDT FRI APR 3 2015

MOC011-097-145-030830-
/O.CON.KSGF.SV.W.0079.000000T0000Z-150403T0830Z/
BARTON MO-JASPER MO-NEWTON MO-
311 AM CDT FRI APR 3 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHERN
NEWTON...EASTERN JASPER AND EASTERN BARTON COUNTIES UNTIL 330 AM
CDT...

AT 308 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 8 MILES NORTH OF LAMAR TO NEOSHO...AND MOVING EAST AT
50 MPH.

HAZARD...PING PONG BALL SIZE HAIL AND 60 MPH WIND GUSTS.

SOURCE...RADAR INDICATED.

IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
         DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT WIND
         DAMAGE TO ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
ALBA...ATLAS...AVILLA...BOSTON...BROOKLYN HEIGHTS...CARTHAGE...
CARYTOWN...DIAMOND...DUDENVILLE...DUENWEG...FIDELITY...GOLDEN CITY...
GRANBY...IANTHA...IRWIN...JASPER...KENOMA...LA RUSSELL...LAKESIDE...
LAMAR HEIGHTS...LAMAR...MAPLE GROVE...MILFORD...NEOSHO...NEWTONIA...
OAKTON...REEDS...RITCHEY...SARCOXIE...STARK CITY AND WENTWORTH.

INTERSTATE 44 BETWEEN MILE MARKERS 12 AND 32 WILL ALSO BE IMPACTED BY
SEVERE THUNDERSTORMS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

THESE STORMS ARE PRODUCING LARGE HAIL. SEEK SHELTER NOW INSIDE A
STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.

&&

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 600 AM CDT FRIDAY
MORNING FOR SOUTHEAST KANSAS AND SOUTHERN MISSOURI.

LAT...LON 3686 9448 3687 9449 3709 9441 3765 9444
      3764 9408 3729 9408 3729 9405 3684 9406
TIME...MOT...LOC 0811Z 269DEG 42KT 3761 9420 3690 9434

HAIL...1.50IN
WIND...60MPH

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 2, 11:33 PM CDT, 2 hours 55 minutes earlier.

Area forecast discussion, Apr 2, 11:33 PM CDT, 2 hours 55 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1133 PM CDT Thu Apr 2 2015

...A Severe Storm Risk Continues into the Overnight Hours...

.MESOSCALE DISCUSSION...
Issued at 1125 PM CDT THU APR 2 2015

A stalled surface front remains in place roughly along the I-44
corridor across central and southwestern Missouri late this
evening. Scattered elevated storms continue to track east north of
this boundary across western and central Missouri. Instability and
shear is weaker across these areas north of the boundary and the
overall severe risk with these storms is low. Small hail up to the
size of pennies and cloud to ground lightning will be the main
risk with these storms and should see coverage decrease with this
activity as we head into the overnight hours.

South of the surface boundary along and south of I-44 storms
continue to develop and spread east across southern Missouri late
this evening and this trend will continue into the overnight
hours as the low level jet increases. MLCIN is increasing across
southern Missouri as we head into the overnight hours, and the
main risk with any supercells storms will be large hail to the
size of half dollars as these supercells will likely be elevated
due to the increased low level cap. The best potential for
supercells tonight will be across far southern MO. Low level shear
is increase across southern MO with the increase in the low level
jet, so if these supercells can remain surface based there would
be tornado risk, but again this risk should be decreasing with the
increase in low level cin.

These storms south of the surface boundary are showing signs of
developing into line segments late this evening and this risk will
continue into the overnight hours across southern Missouri. There
will be a risk for winds to 60 mph with any ling segments. There
will also be a tornado risk with any line segments that can surge
or bow out to the east late this evening into the overnight hours.
This activity will spread east across southern Missouri into late
tonight.

Next area to concern will be with the cold front and upper level
disturbance pushing across central Kansas late this evening. These
features will continue to track to the southeast and will push
into and through the area late tonight into Friday morning. A line
of storms have developed along these features across central
Kansas late this evening and south continue to start to push
southeast along the cold front overnight. There will be a wind
risk with this line of storms. The 0-3km bulk shear vectors will
continue to increase overnight to the due east close to 50kt.
There will be a mesovortices and tornado risk with the line as it
will be pushing to the southeast again late tonight into Friday
morning. The cold front and thunderstorms will push east of the
area by Friday afternoon.

&&

.SHORT TERM...(Through Tonight)
Issued at 347 PM CDT THU APR 2 2015

An active night is expected across the area tonight as a
springtime storm system takes aim on the Ozarks. A synoptic
frontal boundary currently extends from just north of St. Louis
through central Missouri and back into southeastern Kansas and
then north-central Oklahoma (where surface low pressure was
located). This front has wavered back and forth today but has
generally not moved all that much. The mid and upper level flow
this afternoon is rather flat in a west-southwesterly fashion. A
short wave trough and speed max was emerging across the central
High Plains.

As we get into late this afternoon and tonight, we will be watching
that front closely for surface-based convective initiation. Short
range high resolution models have struggled with initiation time
and convective mode late this afternoon and this evening. This is
likely due in part to the presence of an elevated mixed layer
(EML) and capping inversion. Surface temperatures have warmed into
the lower 80s across northeastern Oklahoma with surface dew points
in the lower 60s. Despite the heating, it will likely take
increasing large scale ascent starting early this evening to get
convective initiation going in earnest. We still may very well see
some widely scattered cells try and get going across central
Missouri where the cap is weaker.

Deep layer shear and MLCAPE values in the 1200-1800 J/kg range will
initially be supportive of supercells...especially across
southeastern Kansas and northeastern Oklahoma where Bunkers right-
moving vectors will have a stronger cross-component to the surface
boundary. Any supercells will then tend to move east into southern
Missouri this evening. Given the presence of steeper mid-level
lapse rates and increasing deep layer shear with an approaching
speed max, we will be increasing our maximum potential hail size
to tennis balls. We will also be increasing the tornado threat to
elevated across portions of extreme southeastern Kansas and
southern Missouri as short term models have increased low level
helicities into the overnight period. This is due to a rather
veered low level jet and the potential for some localized backing
of winds due to terrain effects across southern Missouri.
Additionally, storms that develop along the front across the
Missouri Ozarks may also have a tendency to track along this
feature and ingest low level vorticity.

As we head into later this evening and the overnight period, we
may then get into more of a mixed convective mode situation as
convective coverage increases and cold pools conglomerate. For any
line segments that develop, the setup will be favorable for
damaging straight-line winds. Mesovortex and attendant tornado
potential will also be present for any line segments that bow to
the east and northeast. The bottom line here is that severe storms
will remain possible for much of tonight as most of the Missouri
Ozarks will remain in the warm sector of this storm system.

In addition to the threat for severe storms, we will also be
closely monitoring the hydro situation. With little in the way of
movement expected to that front, training convection will be
likely as that low level jet strengthens overnight. The Flood
Watch is well placed and has been left intact.

.LONG TERM...(Friday through Thursday)
Issued at 347 PM CDT THU APR 2 2015

Ongoing convective complex to start the day Friday will quickly
exit to the east and southeast. Some signals for lingering light
showers behind the front given low level isentropic upglide.
Biggest change will be to temperatures as they will drop sharply
behind the front on the heels of gusty north winds. Temperatures
in the 40s/50s are expected with wind chill values in the 40s much
of the day.

Attention then turns to frost/freeze potential Friday night.
Surface high pressure will slide overhead Friday night. A clear
sky, light winds and moist grounds from recent rains will provide
a good opportunity for frost. Will let the night shift decide on
the need for any headlines given impending severe/heavy rain risk.

Quiet weather will continue on Saturday with temperatures
returning to near average under a mainly sunny sky. This will be a
brief reprieve from our increasingly active weather regime. Long
wave charts place the area in southwest flow from Sunday through
much of next week. This will set the stage for several
opportunities for showers and storms. The first potential will be
late Sunday/Sunday night, though the bulk of the rainfall looks
like it will stay mainly to our south.

Periodic rain chances and above average temperatures are expected
much of next week, though timing individual waves (as always) will
prove difficult. As a result, the forecast is a bit more
pessimistic than preferred, but it should be noted there will some
dry time next week. Current multimodel ensemble forecast indicates
the best rain chances coming in the Wednesday to Thursday time
frame as a cold front moves through the region. This pattern is
supportive for a strong/severe storm risk, and such details will
become clearer with future model runs.

&&

.AVIATION...(For the 00Z TAFS through 00Z Friday Evening)
Issued at 627 PM CDT THU APR 2 2015

For the KSGF/KJLN/KBBG tafs: Expect thunderstorms to increase in
coverage over the next few hours with mvfr/ifr conditions at times.
A strong cold front will move through the region toward 12z-15z
with strong north winds and lowering ceilings with much cooler low
levels.

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
MO...FLOOD WATCH through Friday morning FOR MOZ057-058-068>071-
     077>083-088>098-101>106.

KS...FLOOD WATCH through Friday morning FOR KSZ097-101.

&&

MESOSCALE...Wise
SHORT TERM...Schaumann
LONG TERM...Gagan
AVIATION...DSA
Hazardous weather outlook, Apr 3, 2:15 AM CDT, 13 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPRINGFIELD MO
215 AM CDT FRI APR 3 2015

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-040715-
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
215 AM CDT FRI APR 3 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI
OZARKS AND EXTREME SOUTHEAST KANSAS.

.DAY ONE...TONIGHT.

WEATHER HAZARDS EXPECTED...

  ELEVATED TORNADO RISK.
  SIGNIFICANT HAIL RISK.
  SIGNIFICANT THUNDERSTORM WIND DAMAGE RISK.
  ELEVATED FLOODING RISK.
  SIGNIFICANT LIGHTNING RISK.
  LIMITED NON THUNDERSTORM WIND RISK.

DISCUSSION...

A LINE OF SEVERE THUNDERSTORMS OVER SOUTHEAST KANSAS WILL MOVE
QUICKLY TO THE EAST OVER MUCH OF THE OUTLOOK AREA IN COUNTIES
ALONG AND SOUTH OF A LINE FROM FROM FORT SCOTT TO ROLLA.

DAMAGING WINDS...LARGE HAIL...AND TORNADOES WILL BE POSSIBLE WITH
LINE OF STORMS.

SOME AREAS OF EXCESSIVE RAIN MAY ALSO PRODUCE LOCALIZED FLOODING.
LOW WATER CROSSINGS WILL BE SUSCEPTIBLE TO FLOODING.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

THUNDERSTORMS AND A LIMITED RISK FOR SEVERE WEATHER WILL LINGER
INTO EARLY FRIDAY MORNING MAINLY ACROSS SOUTH CENTRAL MISSOURI.

SUSTAINED NORTH WINDS OF 20 TO 30 MPH WITH GUSTS UP TO 40 MPH CAN
BE EXPECTED FRIDAY MORNING AND EARLY FRIDAY AFTERNOON.

PATCHY FROST WILL BE POSSIBLE FRIDAY NIGHT AS LOW TEMPERATURES
FALL INTO THE LOWER AND MIDDLE 30S.

THERE WILL BE PERIODIC CHANCES FOR THUNDERSTORMS FROM SUNDAY
THROUGH THE MIDDLE OF NEXT WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED FOR MUCH OF THE OUTLOOK AREA
THROUGH 7 AM.

&&

THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH
OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE)

DSA

In the hours before

Local storm report, Apr 2, 9:55 PM CDT, 4 hours 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
955 PM CDT THU APR 02 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0950 PM     HAIL             5 E GALENA              37.07N 94.55W
04/02/2015  E0.88 INCH       JASPER             MO   BROADCAST MEDIA

&&

RFRYE
Local storm report, Apr 3, 12:37 AM CDT, 1 hour 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1237 AM CDT FRI APR 03 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1232 AM     TSTM WND GST     VANZANT                 36.97N 92.30W
04/03/2015  E80 MPH          DOUGLAS            MO   EMERGENCY MNGR

            NUMEROUS TREES DOWN ON HIGHWAY 95 AND ROUTE W.

&&

RFRYE
Local storm report, Apr 3, 12:42 AM CDT, 1 hour 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1242 AM CDT FRI APR 03 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1218 AM     TSTM WND DMG     4 W DRURY               36.93N 92.40W
04/03/2015                   DOUGLAS            MO   TRAINED SPOTTER

            TREES DOWN.

&&

DSA
Local storm report, Apr 3, 1:26 AM CDT, 1 hour 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
126 AM CDT FRI APR 03 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1257 AM     TSTM WND DMG     POMONA                  36.87N 91.91W
04/03/2015                   HOWELL             MO   EMERGENCY MNGR

            POWER LINES WERE REPORTED DOWN IN POMONA. TIME ESTIMATED
            BY RADAR.

&&

RFRYE
Local storm report, Apr 3, 1:43 AM CDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
143 AM CDT FRI APR 03 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1130 PM     TSTM WND DMG     6 W SELIGMAN            36.52N 94.05W
04/02/2015                   BARRY              MO   PUBLIC

            TREES UPROOTED AND DAMAGE TO A BARN. HIGHWAY KK 2.2 MILES
            NORTH OF ARKANSAS BORDER.

&&

SRUNNELS
Local storm report, Apr 3, 2:17 AM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
217 AM CDT FRI APR 03 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1251 AM     TSTM WND DMG     POMONA                  36.87N 91.91W
04/03/2015                   HOWELL             MO   FIRE DEPT/RESCUE

            HOUSE HEAVILY DAMAGED, TREES AND POWER LINES DOWN.

&&

SRUNNELS

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 2, 7:05 PM CDTSevere Thunderstorm WarningSGFBarton55 min
Apr 2, 7:54 PM CDTSevere Thunderstorm WarningSGFBarton, Jasper51 min
Apr 2, 8:07 PM CDTTornado WarningSGFBarton, Jasper23 min
Apr 2, 8:15 PM CDTSevere Thunderstorm WarningSGFCedar, Dade, Polk45 min
Apr 2, 8:23 PM CDTTornado Warning Tornado observedSGFBarton, Dade, Jasper, Lawrence37 min
Apr 2, 8:26 PM CDTSevere Thunderstorm WarningSGFJasper, Newton64 min
Apr 2, 8:42 PM CDTTornado WarningSGFJasper, Newton48 min
Apr 2, 8:56 PM CDTTornado WarningSGFDade, Lawrence23 min
Apr 2, 9:31 PM CDTSevere Thunderstorm WarningSGFJasper, Newton28 min
Apr 2, 9:46 PM CDTSevere Thunderstorm WarningSGFJasper, Lawrence, Newton44 min
Apr 2, 9:57 PM CDTSevere Thunderstorm WarningSGFMcDonald42 min
Apr 2, 9:58 PM CDTSevere Thunderstorm WarningSGFDade, Greene, Lawrence32 min
Apr 2, 10:59 PM CDTSevere Thunderstorm WarningSGFMcDonald46 min
Apr 2, 11:20 PM CDTTornado WarningSGFBarry, Stone40 min
Apr 2, 11:41 PM CDTTornado WarningSGFBarry34 min
Apr 3, 12:02 AM CDTTornado WarningSGFStone, Taney43 min
Apr 3, 12:11 AM CDTSevere Thunderstorm WarningSGFDouglas37 min
Apr 3, 12:14 AM CDTTornado WarningSGFDouglas31 min
Apr 3, 12:39 AM CDTTornado WarningSGFDouglas, Howell36 min
Apr 3, 12:43 AM CDTTornado WarningSGFOzark, Taney30 min
Apr 3, 12:59 AM CDTTornado WarningSGFHowell, Oregon, Shannon46 min
Apr 3, 1:05 AM CDTTornado WarningSGFOzark40 min
Apr 3, 1:25 AM CDTTornado WarningSGFOregon, Shannon35 min
Apr 3, 1:28 AM CDTSevere Thunderstorm WarningSGFHowell47 min
Apr 3, 1:56 AM CDTSevere Thunderstorm WarningSGFOregon34 min
Apr 3, 2:45 AM CDTTornado WarningSGFNewton45 min
Apr 3, 3:18 AM CDTSevere Thunderstorm WarningSGFBarry, Barton, Dade, Jasper, Lawrence, Newton42 min
Apr 3, 3:43 AM CDTSevere Thunderstorm WarningSGFBarry, Christian, Lawrence, Stone, Taney47 min
Apr 3, 4:28 AM CDTSevere Thunderstorm WarningSGFBarry, Christian, Douglas, Ozark, Stone, Taney47 min
Apr 3, 4:52 AM CDTFlash Flood WarningSGFBarry, Lawrence, Stone3 hr
Apr 3, 5:01 AM CDTFlash Flood WarningSGFOzark, Taney6 hr
Apr 3, 5:02 AM CDTSevere Thunderstorm WarningSGFDouglas, Ozark, Taney43 min
Apr 3, 5:36 AM CDTSevere Thunderstorm WarningSGFShannon24 min
Apr 3, 5:45 AM CDTSevere Thunderstorm WarningSGFHowell, Ozark30 min
Apr 3, 7:27 AM CDTRiver Flood WarningSGFJasper39 hr
Apr 3, 7:44 AM CDTAreal Flood WarningSGFBarry, Lawrence, Stone6 hr
Apr 3, 8:23 AM CDTAreal Flood WarningSGFBarry, Jasper, Lawrence, Newton, Stone9 hr
Apr 3, 8:34 AM CDTAreal Flood WarningSGFBenton, Camden, Dallas, Hickory, Laclede, Miller and 2 more6 hr
Apr 3, 10:48 AM CDTAreal Flood WarningSGFChristian, Dallas, Douglas, Howell, Laclede, Ozark and 4 more6 hr
Apr 3, 11:13 AM CDTFrost AdvisorySGFBarry, Barton, Benton, Camden, Cedar, Christian and 28 more22 hr
Apr 3, 1:58 PM CDTAreal Flood WarningSGFBarry, Lawrence, Stone3 hr
Apr 3, 4:55 PM CDTAreal Flood AdvisorySGFDouglas, Howell, Laclede, Ozark, Texas, Wright18 hr
Apr 3, 4:59 PM CDTAreal Flood AdvisorySGFBarry, Jasper, Lawrence, Newton, Stone18 hr

Nearby

Severe Thunderstorm Warnings in Missouri, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.